# SDR HNAA2019080800223

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,614 hours, 42,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO PACK 1 OVERLOAD EICAS MESSAGE. PACK 1 SELECTED OFF.   R & R NR 1 PACK VALVE IAW AMM 21-51-01 OPS CHECK GOOD OK FOR SERVICE.    NO EMERGENCY DECLARED.
